# SDR CA990927047

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172
- Engine: Cont O300A
- Propeller: Mcauly 1C172MDM
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 05515732
- Condition: Misrepaired
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UNAPPROVED WELD REPAIR ON RIGHT MUFFLER.
